# SDR 96ZZZX264

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- Engine: Lyc IO540K1J5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Lost Power
- Location: Induction
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT ENGINE LOSING POWER, LANDED.  ENGINE CHECKED, NO PROBLEMS NOTED.  SUSPECT INDUCTION PARTIALLY PLUGGED WITH SNOW.
